IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/553

Title: Three Spaces Problem for Lyapunov Theorem on Vector Measure
Authors: Kadets, V.
Vladimirskaya, O.
Keywords: Banach Space
Vector Measure
Three Spaces Problem
Lyapunov Convexity Theorem
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 2, (1998), 145p-152p
Abstract: It is proved that a Banach space X has the Lyapunov property if its subspace Y and the quotient space X/Y have it.
URI: http://hdl.handle.net/10525/553
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol24-num2-1998-p145-p152.pdf442.07 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback